# SDR SWAA2022021138369

- Difficulty date: April 23, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 19,656 hours, 8,639 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT L/H FROM STA 727H TO STA 847 AROUND FASTENER HOLES. / REMOVED CORROSION FROM AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT L/H FROM STA 727H TO STA 847 AROUND FASTENER HOLES. CORROSION FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 51-10-02-0G-0 SRM 53-00-53-1A-2. REMOVED CORRODED FLOOR TO SIDEWALL SUPPORT FABRICATED REPLACEMENT FLOOR TO SIDEWALL SUPPORT LOT# 5066034-1 ITEM BAC1496-377 IAW SRM 53-00-53-2R-5. INSTALLED REPLACEMENT FLOOR TO SIDEWALL SUPPORT AND SPLICES LH STA 727G+10 AND STA 747+12 IAW SRM 53-00-53-2R-5 AND DWG# 146A7500 SHEE 5. SRM 51-40-02-0G-0
